Been taking buspirone for about 3 weeks at 15x2. I've been managing all this time but now the burning it not just at night it's all the time. Not getting sleep and inward thinking about the burning is terrible. Doc put me now on 3x15. Is this what normally happens? Or do I need to cut back on buspar? Please help
Buspirone - Having really bad burning sensations that goes all day. Help?
Question posted by Klonopinkid on 31 Dec 2020
Last updated on 11 January 2021
Side effects can occur after increasing a dosage and usually only last a week or two but I think you've had this since you first started if I remember right. When you say burning do you mean all over your body or in your throat or?
Have you told your doctor about it and, if so, what did she/he suggest?
Kevin is correct. You should address your questions and concerns to your doctor. He/she should be aware of “risk” and “benefit” of Buspar. Monday may be the best time to reach out to your professional.
I find talking to my pharmacist is easier for quick accurate answers. Plus many pharmacists have a lot more undivided attention for you. Especially during these holidays.
- Buspirone uses and safety info
- Buspirone prescribing info & package insert (for Health Professionals)
- Side effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.